Posted 27 September 2012 - 09:13 AM
This is my first post on acne.org, and I'm not sure if I'm doing it right. Hope so
I'm on accutane, and it hasn't worked too much yet, so I thought I might try out the products that's for sale on this site, as a supliment to accutane.
But, I'm wondering if the regimen is too hard on the skin, while on accutane.
Posted 27 September 2012 - 10:48 AM
Posted 27 September 2012 - 03:21 PM
The first is that Accutane is a very potent medication, using any other additional acne medication while on it really increases your chance of severe dryness and irritation.
The second is that your doctor will need to get a good feel for exactly how well Accutane is working for you in order to determine when dosage adjustments may be needed. If you are using other things on the side without your doctor's approval or knowledge, it skews your results and your doctor will not get an accurate picture of what Accutane is doing.
We're all in this together.
0 user(s) are reading this topic
0 members, 0 guests, 0 anonymous users